# SDR R61A201511250880

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 12,512 hours, 12,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 85210276101
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR WOULD NOT OPEN.  MAINTENANCE R & R OVER CENTER PIVOT POINT BUSHING IAW AMM AND OPS CHECKED GOOD.
